# SDR IPXA2015101194658

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 30,791 hours, 17,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32156
- Condition: Punctured
- Location: Bs 263 - 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUESLAGE SKIN PUNCTURE REPAIR BETWEEN BS 263 AND 270.5, S20L.  REPAIRED IAW EO B757-5330-57793-B.
